Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Terrible alopecia areata, temporary relief with Azorn. What is the permanent remedy?

i am defeated from alopecia areata since last 4 years what medicine is benifit from me.... some time ago i take the alopethic medicie named Azorn 50mg i got all my hair ,, as i stop to take that medicine my hair again loss form all over my body... wha i do ... i m so sad... becose yet i m unmarried...plll tell me the best idea or medicine... plzzzzz sir...
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,

You are having Alopecia areata let me explain about the disease It occurs more frequently in people who have affected family members, suggesting heredity may be a factor.

Systemic autoimmune disorder in which the body attacks its own anagen hair follicles and suppresses or stops hair growth.

You should visit a good Dermatologist and take treatment there are various treatment available locally as well as systemic one.

Treatment option include local corticosteroids,topical tacrolimus ointments, cyclosporine may be useful.
Please do not be depressed it is possible to treat such condition.

Even use of wigs many levels of development and technology, including wigs with suction mechanisms to keep them firmly attached to the scalp.

Hope this helps.
Take care.
Good Luck.
Dr.Akhilesh Dubey M.D
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor